CSpace
Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model
Li, Yongwu1,2; Li, Zhongfei3; Zeng, Yan4
2016-02-01
Source PublicationJOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN0022-3239
Volume168Issue:2Pages:699-722
AbstractThis paper studies an optimal dividend problem for a company with non-exponential discounting. The surplus process is described by a dual model, and the target is to find a dividend strategy that maximizes the expected discounted value of dividends until ruin. The non-exponential discount function leads to a time-inconsistent problem. We aim at seeking the equilibrium strategy derived by taking our problem as a non-cooperate game, which is a time-consistent strategy. An extended Hamilton-Jacobi-Bellman equation system and a verification theorem are provided to derive the equilibrium strategy and the equilibrium value function. For the case of pseudo-exponential discount function, closed-form expressions for the equilibrium strategy and the equilibrium value function are derived. In addition, some numerical illustrations of our results are showed.
KeywordNon-exponential discount function Equilibrium strategy Dividend payment Dual model Hamilton-Jacobi-Bellman equation
DOI10.1007/s10957-015-0742-8
Language英语
Funding ProjectGrants of National Natural Science Foundation of China[71231008] ; Grants of National Natural Science Foundation of China[71201173] ; Guangdong Natural Science for Research Team[2014A030312003] ; Guangdong Natural Science for Distinguished Young Scholar ; Natural Science Foundation of Guangdong Province of China[S2013010011959]
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000368732400018
PublisherSPRINGER/PLENUM PUBLISHERS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21798
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLi, Zhongfei
Affiliation1.Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Sun Yat Sen Univ, Sun Yat Sen Business Sch, Guangzhou 510275, Guangdong, Peoples R China
4.Sun Yat Sen Univ, Lingnan Univ Coll, Guangzhou 510275, Guangdong, Peoples R China
Recommended Citation
GB/T 7714
Li, Yongwu,Li, Zhongfei,Zeng, Yan. Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model[J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2016,168(2):699-722.
APA Li, Yongwu,Li, Zhongfei,&Zeng, Yan.(2016).Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model.JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,168(2),699-722.
MLA Li, Yongwu,et al."Equilibrium Dividend Strategy with Non-exponential Discounting in a Dual Model".JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 168.2(2016):699-722.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Yongwu]'s Articles
[Li, Zhongfei]'s Articles
[Zeng, Yan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Yongwu]'s Articles
[Li, Zhongfei]'s Articles
[Zeng, Yan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Yongwu]'s Articles
[Li, Zhongfei]'s Articles
[Zeng, Yan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.